Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

15 year girl, thick vaginal discharge, strong sulfur smell during periods. Any ideas?

Hi, I am a fifteen year old girl. ever since i started menstruating at 11 years old, i have been having a lot of consistently thick vaginal discharge. I always felt like it was much more than my friends had or i should be having, and it never lightens up or "changes" through my monthly cycle. It also has a very strong sulfur smell that can be somewhat overpowering. I'm worried its some kind of serious condition that i have been leaving untreated. i have never had vaginal sex and nothing has been up there except for tampons.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
thank you for your query.

hi your symptoms seems to suggest you have a vaginal infection.the two most common causes that i can derice from your description are-

1.if discharge is Thick, white, cheesy-this is Yeast has Swelling and pain around the vulva, itching, painful sexual intercourse

2.if discharge is White, gray, or yellow with fishy is Bacterial has Itching or burning, redness and swelling of the vagina or vulva

few tips to treat and prevent it are-

1.use antifungal cream for yeast and antibiotics for bacterial infections.
2.Keep the vagina clean by washing regularly with a gentle, mild soap and warm water.
3.Never use scented soaps and feminine products or douche.
4.Also avoid feminine sprays and bubble baths.
5.After going to the bathroom, always wipe from front to back to prevent bacteria from getting into the vagina and causing an infection.
6.Wear 100% cotton underpants, and avoid overly tight clothing.

thank you,
you can contact me for further queries
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor